Jump to content
CrazyBoards.org

Recommended Posts

So, I decided to make an account because I wanted to get some ideas about what I can do to stop some of the pain of Klonapon withdrawl. I am not a substance abuser and I was perscribed clonazepam since I was 12, right now I am on a .25mg taper I take once at night which has been a little over a month now, and I started at .5mg for about 10 months , I was on a higher dosage prier to that taking 10 mg for the rest of my earlier young life  taking it. I am 22 now, and most of the symptoms now seem to be under control except throughout the day I still feel a rapid heart beat, though my bpm is 62 and my blood pressure is normal, I got blood tests done and an ekg, everything seemed fine there, so I was wondering if there are any non narcotic suppliments that do not interfer with the withdrawl recovery process, and things I can do to keep my head on straight about my issues+ things that help anxiety, I would also like to know how long I should be expecting to feel palputations? Thank you =)

FB_IMG_1451431080569.jpg

Link to comment
Share on other sites

Welcome to CB, Rob_9! I'm glad you decided to join us.

I'm not a doctor, but I get palpitations from anxiety. Perhaps you are having rebound anxiety? If I were you, I'd talk this over with my doctor and maybe he can prescribe something (non-benzo) to help get you through this.

I have not found supplements to be useful at all, and some like Kava can be dangerous. I can honestly say that I probably wasted thousands on supplements to treat my anxiety and depression to no avail. 

Link to comment
Share on other sites

Have you tried splitting the dose so you take half of your amount in AM, other half in PM?

Also, there is an oral disintegrating tablet (ODT) ... sublingual ... and I found it extremely helpful going down on dose.  It rapidly melts under your tongue, so when you take it, it works right away.  And also seems to keep the clonazepam withdrawals not as bad, IME.

Otherwise I would talk to your pdoc about this, like jt suggested.

Link to comment
Share on other sites

  • 3 years later...

Ill bump this one. Ive been on benzos for i dunno 15-20 years, maybe off them once or twice for 6 months or so.

I know about 8-12 months ago i was taking 0.5 to 1mg per day but not consistently taking the 0.5mg. Pdoc told me to make sure i was taking all 1 mg at night, so i have, Ive been on 1-2 mg for a day for at least 3 years...........

Aug 21 i started taking 0.5 mg, AND cut my lithium back 300 mg, as were tapering off both. I didnt event think it could be the klonopin because i dont feel like it does anything for me........but over the weekend(3-4 days later) i started feeling kinda in a "fog", and having bad night sweating. THe fog is lifting, the night sweats are still persisting. Granted im going through alot, concussion, rehab, off work, waiting to hear if i lose my job. But the timeline adds up, anyone thinks this could be coincided. 

Link to comment
Share on other sites

1 hour ago, looking for answers said:

Ill bump this one. Ive been on benzos for i dunno 15-20 years, maybe off them once or twice for 6 months or so.

I know about 8-12 months ago i was taking 0.5 to 1mg per day but not consistently taking the 0.5mg. Pdoc told me to make sure i was taking all 1 mg at night, so i have, Ive been on 1-2 mg for a day for at least 3 years...........

Aug 21 i started taking 0.5 mg, AND cut my lithium back 300 mg, as were tapering off both. I didnt event think it could be the klonopin because i dont feel like it does anything for me........but over the weekend(3-4 days later) i started feeling kinda in a "fog", and having bad night sweating. THe fog is lifting, the night sweats are still persisting. Granted im going through alot, concussion, rehab, off work, waiting to hear if i lose my job. But the timeline adds up, anyone thinks this could be coincided. 

I would imagine that after three years you could definitely be getting some withdrawal effects. Do you have any sort of taper schedule planned out? 

  • Like 1
Link to comment
Share on other sites

9 minutes ago, dancesintherain said:

you may already know this/may be taking this, but klonopin comes in 0.5mg.  So you could very easily go from 1mg to 0.75mg to .5mg to .25mg.  It might be excessive for some, but not necessarily if you're having trouble with it.

yeah i actually have 0.5 mg tabs i usually just take two, so if i weather this maybe just half them, then go from there!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...